MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 EMSYS LNR DM 54X44; PROSTHESIS, HIP, SEMI-CONSTRAINED

DEPUY IRELAND - 3015516266 EMSYS LNR DM 54X44; PROSTHESIS, HIP, SEMI-CONSTRAINED
Catalog Number 472554044
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had multiple dislocations.All implants were removed and a reclaim monobloc was implanted with a pin revision dpx cup.Affected side : left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d2a: prosthesis, hip, semi-constrained, metal/ceramic/polymer, cemented or non-porous, uncemented.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The adverse symptoms alleged and product code reported is associated with the depuy metal on metal articulation.A complaint database search and/or device manufacturing (dhr) reviews will not be performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a manufacturing record evaluation (mre) will not be performed since mom systems are obsolete.H11 additional narrative: added: b5, d10 (concomitant).
 
Event or Problem Description
Additional information received: a.Was there any pc reported before for multiple dislocation? yes.B.Was there any allegation on the reported products other than the head and liner? no.

Brand Name
EMSYS LNR DM 54X44
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22541467
Report Number1818910-2025-12429
Device Sequence Number17946456
Product Code LZO
UDI-Device Identifier10603295500889
UDI-Public(01)10603295500889(17)340731(10)4450138
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K231522
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number472554044
Device Lot Number4450138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +8.5 BL.; EMSYS HD AOX MB 44X28.; EMSYS SHL 3HOLE 60.; EMSYS STEM CLRD HO 11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale